# SDR DL72S990080

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 334701744
- Condition: Failed
- Location: Rt Overwing Exit
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK, FOUND EMERGENCY EXIT LIGHTS INOP OVER THE RIGHT WING OVER WING EXITS.  REPLACED BATTERY CHARGER OPERATION NORMAL DPN 334701744 S/N OFF 10007, ON DL52.
